# SDR CA071122001

- Difficulty date: November 16, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Amd FALCON10
- Engine: Garrtt TFE7312
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: F10A793
- Condition: Inoperative
- Location: Mlg Emer Extend
- Part time: 5,874 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING THE CLIMB, THE LT MAIN LANDING GEAR INTRANSIT STAYED ON DURING GEAR RETRACTION. THE CREW FLEW BACK TO DEPARTURE WITH THE GEAR DOWN. AFTER THEY LANDED AT DEPARTURE AIRPORT. WE INSPECTED THE GEAR IAW THE MM AND CAR 605.88. IT WAS FOUND THAT THE MANUAL EMERGENCY HANDLE WAS OFF SET SLIGHTLY CAUSING THE GEAR NOT TO FULLY LOCK IN THE UP POSITION. THE EMERGENCY CONTROL SYS WAS RESET IAW THE MM. SATISFACTORY GEAR SWINGS WERE CARRIED OUT.  CALLED FOR A TEST FLIGHT, THE TEST FLIGHT WAS CARRIED OUT WITH NO FAULTS. (TC NR 20071122001)
